That is an interesting article, Michelle.
It is a fact that the Pill depletes nutrients and I have heard about the link to yeast overgrowth.
I have never taken b/c but have yeast problems caused by steroids and antibiotics and my children have yeast issues.
I was reading an article the other day that recommended switching from hormonal b/c to FAM for a period of time before trying to conceive, for this very reason, to build up your body's nutrients.
What I wish, is that patients were more fully informed about side effects. All drugs (and b/c is a drug) have side effects. It is not right for doctors to gloss over the side effects. People need to be properly informed when making decisions that may affect their health.
ETA: Here is an article that I found that goes into nutritional issues from the pill as well.
Last edited by BlessedMommy; 02-24-2011 at 06:37 PM.
~Ruth, wife to Tim and mom to Hannah (6), Micah (3 1/2), and baby Abigail born on March 5, 2012!